MathSciNet Relay Station
MathSciNet bibliographic data
MR1936127 (2003j:60018) 60E05 (60E10 62E10)
Drozdenko, M. O.; Zhegrīĭ, T. Ī.; Yadrenko, M. Ĭ. On some generalizations of mixtures of exponential distributions. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 65 (2001), 39--45; translation in Theory Probab. Math. Statist. No. 65 (2002), 45–52
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement